Alert archive / New York / Small Craft Advisories in 2012

Small Craft Advisory 104, NWS Buffalo, NY

December 9, 2012

NWS Buffalo, NY issued this small craft advisory at Dec 9, 2012, 3:34 AM EST. It took effect at Dec 9, 2012, 1:00 PM EST. It was in force for 45 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2012, 3:34 AM EST (08:34 UTC)
In effect from
Dec 9, 2012, 1:00 PM EST
Expired
Dec 11, 2012, 10:00 AM EST
In force
45 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

771 
WHUS71 KBUF 090834
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 AM EST SUN DEC 9 2012

LOZ042-043-091645-
/O.CAN.KBUF.SC.Y.0103.000000T0000Z-121210T0600Z/
/O.NEW.KBUF.SC.Y.0104.121209T1800Z-121210T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
334 AM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO
4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 4 AM
EST MONDAY. 

* WINDS...EAST 20 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-090945-
/O.CAN.KBUF.SC.Y.0103.000000T0000Z-121209T1200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
334 AM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 


$$
10 follow-up statements
860 
WHUS71 KBUF 091440
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
940 AM EST SUN DEC 9 2012

LOZ042-043-092245-
/O.CON.KBUF.SC.Y.0104.121209T1800Z-121210T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
940 AM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 4 AM EST MONDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
235 
WHUS71 KBUF 092026
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
326 PM EST SUN DEC 9 2012

LEZ040-041-100500-
/O.NEW.KBUF.SC.Y.0105.121210T1500Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
326 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 9 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 9 PM EST MONDAY. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-100500-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121210T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
326 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...EAST 15 TO 25 KNOTS.

* WAVES...5 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
847 
WHUS71 KBUF 100256
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
956 PM EST SUN DEC 9 2012

LOZ042-043-100900-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121210T0900Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
956 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST MONDAY...

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* WAVES...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-101100-
/O.CON.KBUF.SC.Y.0105.121210T1500Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
956 PM EST SUN DEC 9 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 9 PM EST
MONDAY...

* WINDS...WEST 20 TO 25 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
146 
WHUS71 KBUF 100841
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
341 AM EST MON DEC 10 2012

LOZ044-045-101645-
/O.EXB.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
341 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM EST TUESDAY. 

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ042-043-101645-
/O.EXT.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
341 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST TUESDAY...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-101645-
/O.CON.KBUF.SC.Y.0105.121210T1500Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
341 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 9 PM EST THIS EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
415 
WHUS71 KBUF 101433
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
933 AM EST MON DEC 10 2012

LOZ042>045-102245-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
933 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-102245-
/O.CON.KBUF.SC.Y.0105.121210T1500Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
933 AM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
996 
WHUS71 KBUF 102049
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
349 PM EST MON DEC 10 2012

LOZ042>045-110500-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
349 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LEZ040-041-110200-
/O.CON.KBUF.SC.Y.0105.000000T0000Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
349 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KNOTS.

* WAVES...TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
390 
WHUS71 KBUF 102255
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
555 PM EST MON DEC 10 2012

LOZ042-110000-
/O.CAN.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
555 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

LEZ040-041-110000-
/O.CAN.KBUF.SC.Y.0105.000000T0000Z-121211T0200Z/
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
555 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT CRITERIA.

$$

LOZ043>045-110700-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
555 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMAS
934 
WHUS71 KBUF 110251
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 PM EST MON DEC 10 2012

LOZ043>045-111100-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 PM EST MON DEC 10 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
TUESDAY...

* WINDS...NORTHWEST 15 TO 20 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

THOMAS
137 
WHUS71 KBUF 110825
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
325 AM EST TUE DEC 11 2012

LOZ043>045-111500-
/O.CON.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
325 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 15 KNOTS.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HITCHCOCK/TJP
374 
WHUS71 KBUF 111451
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
951 AM EST TUE DEC 11 2012

LOZ043>045-111600-
/O.EXP.KBUF.SC.Y.0104.000000T0000Z-121211T1500Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT
LAWRENCE RIVER-
951 AM EST TUE DEC 11 2012

...SMALL CRAFT ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

NO SIGNIFICANT WEATHER IS EXPECTED FOR THE REMAINDER OF THE DAY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 3:27 AM EST, 7 minutes earlier.

Area forecast discussion, Dec 9, 3:27 AM EST, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
327 AM EST SUN DEC 9 2012

.SYNOPSIS...
A RIDGE OF HIGH PRESSURE WILL BRIEFLY NOSE OVER THE AREA TODAY AND
PROVIDE DRY WEATHER FOR MOST OF TODAY. LOW PRESSURE MOVING TOWARD
THE REGION WILL ALLOW RAIN TO DEVELOP FROM SOUTHWEST TO NORTHEAST
DURING THE LATE AFTERNOON AND EVENING. THE RAIN MAY START AS A BRIEF
PERIOD OF FREEZING RAIN ACROSS PARTS OF THE NORTH COUNTRY. PERIODS
OF RAIN WILL CONTINUE THROUGH MONDAY WITH SOME WET SNOW MIXING IN AT
THE TAIL END MONDAY NIGHT AS COLDER AIR FILTERS INTO THE REGION.
COLDER AND MORE SEASONABLE TEMPERATURES WILL MAKE A BRIEF APPEARANCE
TUESDAY AND WEDNESDAY BEFORE ANOTHER WARMING TREND LATER IN THE WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
08Z SURFACE ANALYSIS SHOWING HIGH PRESSURE CENTERED OVER NORTHERN
ONTARIO PROVINCE WITH A RIDGE EXTENDING DOWN INTO THE LOWER LAKES.
DESPITE HIGH PRESSURE BUILDING INTO THE REGION...LOW LEVEL MOISTURE
HAS BECOME TRAPPED BENEATH A SHALLOW SUBSIDENCE INVERSION WITH LOW
STRATUS HANGING TOUGH ACROSS THE ENTIRE REGION. A FEW BREAKS MAY
DEVELOP ACROSS THE NORTH COUNTRY FOR AN HOUR OR TWO THIS MORNING
BEFORE THE MID LEVEL CLOUDS THICKEN UP...BUT OTHERWISE EXPECT A
CLOUDY DAY.

THE VAST MAJORITY OF THE DAY WILL BE DRY AS HIGH PRESSURE AND A
DRIER AIRMASS HOLD MOISTURE ACROSS THE OHIO VALLEY AT BAY FOR THE
TIME BEING. THIS AIRMASS IS A LITTLE COOLER THAN YESTERDAY...WITH
HIGHS EXPECTED AROUND 40 AT LOWER ELEVATIONS AND UPPER 30S ACROSS
HIGHER TERRAIN AND THE NORTH COUNTRY.

BY LATE AFTERNOON OUR ATTENTION TURNS TO A SYSTEM ORGANIZING OVER
THE UPPER MIDWEST. A SURFACE LOW WILL CONSOLIDATE OVER NORTHWEST
OHIO THIS EVENING...THEN MOVE TO NEAR TORONTO BY DAYBREAK MONDAY. A
WARM FRONT AHEAD OF THE SURFACE LOW WILL SURGE NORTH ACROSS THE
REGION TONIGHT ACCOMPANIED BY PERIODS OF RAIN.

ALL OF THE MID LEVEL DPVA AND UPPER LEVEL JET DYNAMICS WILL REMAIN
WELL NORTHWEST OF THE AREA FROM THE UPPER LAKES INTO ONTARIO AND
QUEBEC. THIS WILL LEAVE WARM ADVECTION THE PRIMARY FORCING MECHANISM
FOR ASCENT...AND THIS WILL BE ENHANCED BY TWO DISTINCT LOW LEVEL
JETS OVERNIGHT AS SUPPORTED BY BOTH NAM AND GFS GUIDANCE. THE FIRST
LOW LEVEL JET ENTERS WESTERN NY EARLY THIS EVENING AND PROPAGATES
QUICKLY INTO THE EASTERN LAKE ONTARIO REGION BY MIDNIGHT. A SECOND
LOW LEVEL JET SEGMENT WILL ENTER WESTERN NY LATE TONIGHT...THEN MOVE
ACROSS CENTRAL NY MONDAY MORNING. ISENTROPIC UPGLIDE AND MOISTURE
CONVERGENCE WILL BE ENHANCED ON THE NOSE OF EACH OF THESE LOW LEVEL
JETS...AND SHOULD MATCH UP WELL WITH TWO DISTINCT PERIODS OF
STEADIER RAIN...WITH A LULL BETWEEN.

WITH THIS IN MIND...FOLLOWING THE LOW LEVEL JET TIMING AND ONSET OF
THETA-E ADVECTION...EXPECT RAIN TO DEVELOP ACROSS THE WESTERN
SOUTHERN TIER DURING THE MID TO LATE AFTERNOON...THEN QUICKLY
OVERSPREAD THE REST OF THE AREA DURING THE EARLY EVENING. FOR THE
BUFFALO METRO AREA...EXPECT RAIN TO DEVELOP AROUND 4 PM OR SO...AND
AN HOUR OR TWO LATER AT ROCHESTER. THIS FIRST BATCH OF RAIN WILL
PUSH INTO CENTRAL AND NORTHERN NY BY MID EVENING...WITH THE EXPECTED
LULL MOVING INTO WESTERN NY BY MIDNIGHT. THE NEXT LOW LEVEL JET
SEGMENT WILL BRING MORE STEADY SHOWERS INTO WESTERN NY LATE
TONIGHT...OVERSPREADING THE REST OF THE AREA BY DAYBREAK.

PRECIP TYPE WILL BE ALL RAIN ACROSS THE VAST MAJORITY OF THE AREA...
BUT A SMALL PORTION OF THE NORTH COUNTRY MAY HAVE SOME ISSUES AT THE
ONSET. EXPECT TEMPERATURES TO DROP TO JUST BELOW FREEZING FROM THE
BLACK RIVER VALLEY INTO NORTHEAST LEWIS AND NORTHEAST JEFFERSON
COUNTY THIS EVENING. TEMPERATURES WILL BE ON THE RISE OVERNIGHT...
BUT MAY STILL BE AT OR BELOW FREEZING IN THESE AREAS FOR THE FIRST
1-3 HOURS OF PRECIP. A WARM LAYER ALOFT WOULD DICTATE THAT PRECIP
TYPE BE FREEZING RAIN WITH PERHAPS A LITTLE SLEET IN THESE AREAS.
WILL CONTINUE TO MENTION THE POSSIBILITY IN THE HWO FOR NOW...BUT
HOLD OFF ON ANY HEADLINES SINCE IT WILL ONLY BE FOR A SHORT PERIOD
OF TIME AND FOR A SMALL PORTION OF EACH COUNTY. THE DAY SHIFT CAN
RE-ASSESS AND ISSUE A SHORT LIVED ADVISORY IF NEEDED.

THE LOW LEVEL JET WILL BRING SOME INCREASE IN WINDS TONIGHT ACROSS
HIGHER TERRAIN AND ALSO IN DOWNSLOPE AREAS...BUT THE SITUATION IS
NOT FAVORABLE FOR STRONG WINDS. A STEEP LOW LEVEL INVERSION AND
STRONG WARM ADVECTION WILL PREVENT MIXING HIGHER WINDS DOWN TO THE
SURFACE...EVEN ON THE HILLS. THE ORIENTATION OF THE LOW LEVEL JET
OUT OF THE SOUTHWEST WILL ALSO PREVENT MUCH IN THE WAY OF DOWNSLOPE
WINDS...SINCE IT IS NOT PERPENDICULAR TO THE TERRAIN FEATURES THAT
FAVOR SUCH DOWNSLOPING. WITH THIS IN MIND...HAVE KEPT MAX WIND
GUSTS TO AROUND 35 MPH ACROSS HIGHER TERRAIN.

TEMPERATURES WILL RISE OVERNIGHT AS THE SURFACE WARM FRONT SURGES
NORTH. EXPECT EARLY EVENING LOWS IN THE UPPER 30S IN MOST AREAS...
COOLER IN THE NORTH COUNTRY AS OUTLINED ABOVE. OVERNIGHT
TEMPERATURES WILL RISE ON STRONG WARM ADVECTION...ESPECIALLY FROM
THE LAKE ERIE SHORE TO NIAGARA FRONTIER AIDED BY DOWNSLOPE WINDS.
EXPECT THE LAKE ERIE SHORE TO SURGE INTO THE LOWER 50S LATE
TONIGHT...WITH AT LEAST UPPER 40S ACROSS THE NIAGARA FRONTIER.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
THE SURFACE LOW THAT WILL BE HEADING NORTHEAST TOWARD THE LOWER
LAKES SUNDAY NIGHT IS FORECAST TO TRACK JUST NORTH OF LAKE ONTARIO
MONDAY AND DRAG A STRONG COLD FRONT EAST ACROSS THE AREA DURING THE
MORNING. EXPECT WIDESPREAD RAIN TO BE IMPACTING THE AREA MONDAY
MORNING BEFORE THE STEADIEST RAIN SHIFTS TO THE EAST DURING THE
AFTERNOON AS THE FRONT SETTLES OVER EASTERN NEW YORK STATE AND NEW
ENGLAND. THE LATEST GUIDANCE SUGGESTS THAT THE FRONT MAY SLOW DOWN A
BIT DURING THE AFTERNOON AS A SECOND WAVE MOVES NORTHEAST ALONG THE
BOUNDARY. AT THE SAME TIME...THE CORE OF A 160 KNOT UPPER LEVEL JET
WILL BE TRACKING NORTH INTO SOUTHERN QUEBEC. THIS WILL PLACE OUR CWA
WITHIN THE RIGHT REAR QUADRANT OF THE JET WHICH WILL ENHANCE LIFT
BEHIND THE SLOWLY DEPARTING FRONT. AS A RESULT...EXPECT SOME LIGHT
RAIN TO LINGER THROUGH THE AFTERNOON...ESPECIALLY FROM THE FINGER
LAKES TO THE NORTH COUNTRY. AS COLDER AIR ALOFT WORKS EAST ACROSS
WESTERN AND CENTRAL NEW YORK DURING THE LATE AFTERNOON AND
EVENING...THE RAIN WILL BEGIN TO MIX WITH OR CHANGE TO WET SNOW
...ESPECIALLY ACROSS THE HIGHER ELEVATIONS.

TEMPERATURES AHEAD OF THE COLD FRONT MONDAY MORNING WILL BE IN THE
MID AND UPPER 40S...THEN COOL INTO THE MID 30S TO AROUND 40 BY
EVENING.

AS THE MAIN CENTER OF THE LOW LIFTS OUT INTO THE CANADIAN MARITIMES
MONDAY NIGHT...A NORTHWEST FLOW OF COLDER AIR WILL DEEPEN OVER NEW
YORK STATE. WHILE THE DEEPER SYNOPTIC SCALE MOISTURE WILL PULL AWAY
WITH THE DEPARTING LOW AND COLD FRONT...THERE WILL BE SUFFICIENT LOW
LEVEL MOISTURE LINGERING BEHIND THE FRONT TO KEEP LIGHT SNOW SHOWERS
GOING THROUGH AT LEAST THE FIRST HALF OF THE NIGHT. GENERAL
ACCUMULATIONS ARE EXPECTED TO REMAIN UNDER AN INCH. SOME LAKE
ENHANCEMENT IS POSSIBLE SOUTHEAST OF LAKE ERIE WHERE THE EARLIER
ARRIVAL OF THE COLDER AIR WILL ALLOW THE FAVORABLE DENDRITIC SNOW
GROWTH ZONE TO INTERSECT THE LOW LEVEL MOISTURE FOR PART OF THE
NIGHT. OFF LAKE ONTARIO...IT WILL TAKE A LITTLE LONGER FOR THE
COLDER AIR TO ARRIVE AND THERE MAY BE TOO MUCH SHEAR IN THE LOWER
LEVELS TO SUSTAIN A CONTRIBUTION FROM THE LAKE.

HIGH PRESSURE RIDGING ACROSS NEW YORK STATE ON TUESDAY WILL CUT OFF
ANY SNOW SHOWERS THAT LINGER INTO THE MORNING. THE NORTH TO
NORTHWEST FLOW WILL STILL GENERATE A FAIR AMOUNT OF CLOUDS.
TEMPERATURES ON TUESDAY WILL HOLD STEADY IN THE LOWER TO MID
30S...EXCEPT ACROSS THE HIGHER ELEVATIONS WHERE READINGS MAY NOT GET
OUT OF THE UPPER 20S.

THE COLDER AIR WILL CONTINUE TO DEEPEN TUESDAY NIGHT AS THE HIGH
SHIFTS SLOWLY TO THE EAST. THIS WILL ALLOW TEMPERATURES TO DIP INTO
THE 20S...WITH MID AND UPPER TEENS POSSIBLE EAST OF LAKE ONTARIO.
STILL LOOKS LIKE THERE WILL BE ENOUGH LOW LEVEL MOISTURE IN PLACE
TO SUSTAIN MOSTLY CLOUDY SKIES.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
THE COLDER...SLIGHTLY BELOW NORMAL TEMPERATURES WILL NOT STAY AROUND
FOR LONG. THE UPPER LEVEL TROUGH WHICH BROUGHT MONDAYS WEATHER AND
TUESDAYS COOL DOWN WILL QUICKLY SHIFT EAST OFF THE COAST WEDNESDAY
UNDER A PROGRESSIVE FLOW ALOFT. NO BLOCKING OVER THE NORTH ATLANTIC
WILL PREVENT THE TROUGH OF COLD AIR FROM STALLING OVER THE
EAST...WITH BLOCKING BEING WHAT WE NEED AND CERTAINLY NOT GETTING
FOR MORE WINTER-LIKE CONDITIONS THIS DECEMBER.  HIGH PRESSURE WILL
CONTINUE TO KEEP DRY AND FAIR CONDITIONS THROUGH FRIDAY AS IT
DOMINATES THE SURFACE PATTERN OVER THE EASTERN STATES. AFTER A
SECOND DAY IN A ROW ON WEDNESDAY OF TEMPS NOT CLIMBING OUT OF THE
30S...THE CENTER OF THE SURFACE HIGH WILL SHIFT OFF THE EAST COAST
ON THURSDAY AND A SOUTHWESTERLY FLOW WILL BEGIN TO REBOUND
TEMPERATURES BACK TO A FEW DEGREES ABOVE NORMAL THROUGH THE
WEEKEND.

OUR NEXT SHOT AT PRECIPITATION...AND YES IT WILL LIKELY BE IN THE
FORM OF RAIN...LOOKS TO COME OVER NEXT WEEKEND. THE GFS IS A BIT
FASTER THAN THE ECMWF WITH A SURFACE LOW MOVING ACROSS THE CENTRAL
GREAT LAKES AND BRINGING IN THE MOISTURE TO NY. THE FASTER SOLUTION
WOULD BRING RAIN FOR THE FORECAST AREA SATURDAY WHILE THE SLOWER
ECMWF SOLUTION WOULD KEEP CONDITIONS DRY UNTIL NEXT SUNDAY. WILL
TAKE A BLEND OF THESE SOLUTIONS FOR NOW.

&&

.AVIATION /09Z SUNDAY THROUGH THURSDAY/...
REMAINING IFR/MVFR CIGS WILL GRADUALLY IMPROVE TO VFR OVERNIGHT AS
LOW CLOUDS DIMINISH IN RESPONSE TO SURFACE RIDGING/SUBSIDENCE AS
DRIER LOW LEVEL AIR TEMPORARILY BUILDS INTO NEW YORK. CONDITIONS
WILL QUICKLY DETERIORATE TO IFR SUNDAY EVENING AS WIDESPREAD RAIN
DEVELOPS AS A COMPLEX AREA OF LOW PRESSURE TRACKS EASTWARD THROUGH
THE SOUTHERN GREAT LAKES AND OHIO VALLEY.

OUTLOOK...
SUNDAY NIGHT...IFR WITH RAIN.
LOW LEVEL WIND SHEAR. MONDAY...MVFR/IFR WITH SHOWERS.
TUESDAY THROUGH THURSDAY...MAINLY VFR.

&&

.MARINE...
A RIDGE OF HIGH PRESSURE WILL NOSE SOUTH OUT OF ONTARIO PROVINCE
THIS MORNING WITH A BRIEF PERIOD OF LIGHTER WINDS AND DIMINISHING
WAVES. THIS WILL BE SHORT LIVED HOWEVER AS LOW PRESSURE ORGANIZES
OVER THE MIDWEST AND REACHES NORTHWEST OHIO BY EARLY EVENING. AHEAD
OF THIS LOW...EASTERLY WINDS WILL INCREASE ON LAKE ONTARIO THIS
AFTERNOON WITH A PERIOD OF SOLID SMALL CRAFT ADVISORY CONDITIONS
FROM ABOUT SODUS BAY WESTWARD THROUGH THE FIRST HALF OF TONIGHT.
SOUTHERLY WINDS WILL ALSO INCREASE ON LAKE ERIE TONIGHT INTO THE
15-25 KNOT RANGE...BUT THE OFFSHORE WIND DIRECTION WILL KEEP THE
GREATER WAVE ACTION IN CANADIAN WATERS.

LOW PRESSURE WILL PASS OVER THE LOWER LAKES LATER SUNDAY NIGHT INTO
MONDAY MORNING. COLDER AIR WILL FILTER INTO THE REGION MONDAY
AFTERNOON ON WESTERLY WINDS...WHICH MAY PRODUCE MARGINAL SMALL CRAFT
ADVISORY CONDITIONS ON BOTH LAKES ERIE AND ONTARIO.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 4 AM EST
         MONDAY FOR LOZ042-043.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...HITCHCOCK
SHORT TERM...TJP
LONG TERM...TJP
AVIATION...TMA
MARINE...HITCHCOCK
Hazardous weather outlook, Dec 8, 4:48 PM EST, 10 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
448 PM EST SAT DEC 8 2012

NYZ001>005-010-011-092200-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-NORTHERN ERIE-GENESEE-
448 PM EST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012>014-019>021-085-092200-
WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-CATTARAUGUS-ALLEGANY-
SOUTHERN ERIE-
448 PM EST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN DEEPENING AREA OF LOW PRESSURE WILL SHIFT JUST NORTHWEST OF NEW
YORK SUNDAY NIGHT AND MONDAY. THIS WILL BRING GUSTY WINDS UP TO
45 MPH MAINLY TO THE HIGHER ELEVATIONS ABOVE 1500 FEET. A WIND
ADVISORY MAY BECOME NECESSARY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ006>008-092200-
OSWEGO-JEFFERSON-LEWIS-
448 PM EST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

AN DEEPENING AREA OF LOW PRESSURE WILL SHIFT JUST NORTHWEST OF NEW
YORK SUNDAY NIGHT AND MONDAY. THIS WILL BRING GUSTY WINDS TO
AROUND 40 MPH MAINLY TO THE HIGHER ELEVATIONS ABOVE 1500 FEET. A
WIND ADVISORY MAY BECOME NECESSARY ACROSS LEWIS COUNTY. IN
ADDITION...PRECIPITATION EARLY SUNDAY EVENING MAY START AS SOME
SNOW OR EVEN OUTSIDE CHANCE OF FREEZING RAIN BEFORE QUICKLY
CHANGING OVER TO ALL RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ030-042>045-062>065-SLZ022-024-092200-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LOWER NIAGARA RIVER-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
448 PM EST SAT DEC 8 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEW YORK WATERS OF LAKE
ERIE...LAKE ONTARIO...AND THE SAINT LAWRENCE RIVER.

.DAY ONE...TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 9, 11:14 AM ESTWinter Weather AdvisoryBUFJefferson, Lewis16 hr
Dec 9, 3:26 PM ESTSmall Craft AdvisoryBUF26 hr

Nearby

Small Craft Advisories in New York, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.